Cómo funciona JustAnswer:
  • Preguntar a un Experto
    Los expertos tienen muchos conocimientos valiosos y están dispuestos a ayudar en cualquier pregunta. Credenciales confirmadas por una empresa de verificación perteneciente a Fortune 500.
  • Obtener una respuesta profesional
    Por correo electrónico, mensaje de texto o notificación mientras espera en su sitio. Haga preguntas de seguimiento si lo necesita.
  • Garantía de satisfacción plena
    Garantizamos tu satisfacción.
Formule su propia pregunta a Pablo Rodríguez
Pablo Rodríguez
Pablo Rodríguez, Licenciatura
Categoría: Medicina General
Clientes satisfechos: 15776
Experiencia:  Médico adjunto de Servicio de Urgencias Hospitalarias. Consulta de Medicina Familiar y Comunitaria
59774832
Escriba su pregunta sobre Medicina General aquí...
Pablo Rodríguez está en línea ahora

Since the middle of last week, my stomach has become pretty

Pregunta del cliente:

Since the middle of last week, my stomach has become pretty uncomfortable. On and off I have been experiencing bloating and discomfort/mild pain in my stomach. Two years ago I think I experienced similar symptoms and it turned out to be gall stones. In October 2011, the hospital removed my gall bladder and I have not suffered again until this last week.
Enviada: hace 4 año.
Categoría: Medicina General
Experto:  Pablo Rodríguez escribió hace 4 año.

Hi there, I´m Dr. Rodriguez and I´m glad to assist you with your question.

 

The medical problem you are suffering is called dyspepsia. Dyspepsia is a pain or an uncomfortable feeling in the upper middle part of your stomach. The pain might come and go, but it's usually there most of the time.

 

People of any age can get dyspepsia. Both men and women get it. About 1 of every 4 persons gets dyspepsia at some time.

 

Your treatment will depend on what is causing your dyspepsia, but medicine is the most common treatment.

If you have a stomach ulcer, it can be cured. You may need to take an acid-blocking medicine. If you have an infection in your stomach, you may also need to take an antibiotic.

If your doctor thinks that a medicine you're taking causes your dyspepsia, you might take another medicine.

A medicine that cuts down on the amount of acid in your stomach might help your pain. This medicine can also help if you have acid reflux disease.

Your doctor might want you to have an endoscopy if:

  • You still have stomach pain after you take a dyspepsia medicine for 8 weeks.

  • The pain goes away for a while but comes back again.

In an endoscopy, a small tube with a camera inside it is put into your mouth and down into your stomach. Then your doctor can look inside your stomach to try to find a cause for your pain.

 

Hope this info is usefull for you and please be so kind to rate with a smilie before you leave the website!

Pablo Rodríguez y otros otros especialistas en Medicina General están preparados para ayudarle